# SDR IPXA2571165

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 10,949 hours, 7,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1260 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT FRAME AT BS 1260 STR 26R IS DENTED.    FABRICATED AND INSTALLED REINFORCING REPAIR IAW EA 120010 AND EO B757- 5310-45584-A FROM 7075 T6 .080" MATERIAL.
